Journal article icon

Journal article

MERGING TRAVELING WAVES FOR THE POROUS-FISHERS EQUATION

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
APPLIED MATHEMATICS LETTERS
Volume:
8
Issue:
4
Pages:
57-62
Publication date:
1995-07-05
DOI:
ISSN:
0893-9659
URN:
uuid:92530f60-9699-4f8a-83d8-90a9b2b86f66
Source identifiers:
4537
Local pid:
pubs:4537

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP